Classical solutions to differential inclusions with totally disconnected right-hand side

Alberto Bressan, Zipeng Wang

Research output: Contribution to journalArticlepeer-review

9 Scopus citations

Abstract

Let F = F (t, x) be a bounded, Hausdorff continuous multifunction with compact, totally disconnected values. Given any y0 ∈ F (t0, x0), we show that the differential inclusion over(x, ̇) ∈ F (t, x) ⊂ Rm has a globally defined classical solution, with x (t0) = x0, over(x, ̇) (t0) = y0.

Original languageEnglish (US)
Pages (from-to)629-640
Number of pages12
JournalJournal of Differential Equations
Volume246
Issue number2
DOIs
StatePublished - Jan 15 2009

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Classical solutions to differential inclusions with totally disconnected right-hand side'. Together they form a unique fingerprint.

Cite this